Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Periodic and limit orbits and the depth of the center for piecewise monotone interval maps


Author: Zbigniew Nitecki
Journal: Proc. Amer. Math. Soc. 80 (1980), 511-514
MSC: Primary 58F22; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1980-0581016-9
MathSciNet review: 581016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a piecewise monotone map of the interval: (a) the nonwandering points outside the closure of the periodic points are isolated in the nonwandering set; (b) the forward orbit of any such point misses all turning points; (c) the depth of the center is at most 2; and (d) all $ \omega $-limit points belong to the closure of the periodic points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F22, 54H20

Retrieve articles in all journals with MSC: 58F22, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581016-9
Article copyright: © Copyright 1980 American Mathematical Society